# SDR MWEA030045

- Difficulty date: January 7, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,416 hours, 42,360 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 500432114
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS IN REAR HEARD METAL ON METAL AND SCRAPING NOISE.  REMOVED AND REPLACED NR 3 MAIN LANDING BRAKE, WHEEL AND TIRE ASSEMBLY.
